# SDR HEEA066526

- Difficulty date: February 16, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N745H
- Make and model: Bell 214ST
- Aircraft serial: 28200
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 214001423109
- Condition: Frozen
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR MOTOR FROZEN.
